# SDR SWAA2021122251123

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED ; / [01] UPDATED MEASUREMENT TABLE; [02] VALIDATED SRM 53-30-15-2R-1 (REPAIR 1 ) TO BE A APPLICABLE REPAIR; [03] WELDED CRACK ON RADIUS OF FCB; AFT CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT #1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION ID E10583 S/N; KJ256554; [04] VERIFIED CORRECTIVE ACTION 3; [05] PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3; [06] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5); [07] VERIFIED WELD AREA SANDED PER SRM 53-30-15-2R-1 PARA 4.B.(5)
